# SDR AALA20031332

- Difficulty date: November 26, 2003
- Submitted: December 1, 2003
- Operation: Air carrier
- Aircraft: N355AA
- Make and model: Boeing 767323
- Aircraft serial: 24036
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX  SEAT MOUNTED EMERGENCY LIGHT AT 11H INOPERATIVE. REPLACED BROKEN WIRE AT CONNECTOR AT SEAT MOUNTED EMERGENCY LIGHT AT 11H. SYSTEM GROUND CHECKED NORMAL OPERATION.  CLOSED
